Alert archive / Massachusetts / Coastal Flood Statements in 2017

Coastal Flood Statement 14, NWS Boston/Norton, MA

June 25, 20176 counties in Massachusetts

NWS Boston/Norton, MA issued this coastal flood statement at Jun 25, 2017, 3:38 PM EDT for 6 counties in Massachusetts. It took effect at Jun 25, 2017, 10:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2017, 3:38 PM EDT (19:38 UTC)
In effect from
Jun 25, 2017, 10:00 PM EDT
Expired
Jun 26, 2017, 5:00 AM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA

The radar

The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2017-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2017-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

020 
WHUS41 KBOX 251938
CFWBOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
338 PM EDT SUN JUN 25 2017

MAZ007-015-016-019-022-024-260600-
/O.NEW.KBOX.CF.S.0014.170626T0200Z-170626T0900Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
BARNSTABLE MA-NANTUCKET MA-
338 PM EDT SUN JUN 25 2017

...SPLASHOVER ON THE MOST VULNERABLE SHORELINE ROADS BETWEEN 11 PM AND 2 AM 
TONIGHT...

* LOCATION...EAST COAST OF MASSACHUSETTS. 

* TIDAL DEPARTURE...LESS THAN ONE-HALF FOOT.

* TIMING...AROUND THE TIME OF HIGH TIDE NEAR 1 AM.

* COASTAL FLOOD IMPACTS...VERY MINOR INUNDATION OF THE TYPICAL MOST VULNERABLE
  SHORELINE ROADS.

&&

TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.

NEWBURYPORT
MLLW CATEGORIES - MINOR 11.0 FT, MODERATE 12.5 FT, MAJOR 14.0 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 3.0 FT, MAJOR 4.5 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/01 PM   9.0/ 9.5  -0.6/-0.1   0.1/ 0.6     1       NONE
 26/01 AM  10.4/10.9   0.9/ 1.4   0.1/ 0.6     1       NONE
 26/02 PM   9.0/ 9.5  -0.6/-0.1   0.1/ 0.6     1       NONE
 27/02 AM  10.2/10.7   0.7/ 1.1   0.1/ 0.6     1       NONE
 27/03 PM   8.9/ 9.4  -0.7/-0.2   0.1/ 0.6    1-2      NONE
 28/03 AM   9.5/10.0   0.0/ 0.5  -0.2/ 0.2     1       NONE

GLOUCESTER HARBOR
MLLW CATEGORIES - MINOR 12.0 FT, MODERATE 14.5 FT, MAJOR 15.5 FT
MHHW CATEGORIES - MINOR 2.5 FT, MODERATE 5.0 FT, MAJOR 6.0 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/01 PM  10.2/10.7   0.7/ 1.1   0.1/ 0.6     1       NONE
 26/01 AM  11.6/12.1   2.1/ 2.6   0.1/ 0.6     1       NONE
 26/02 PM  10.2/10.7   0.7/ 1.1   0.1/ 0.6     1       NONE
 27/02 AM  11.3/11.8   1.8/ 2.2   0.1/ 0.6    1-2      NONE
 27/03 PM  10.1/10.6   0.6/ 1.1   0.1/ 0.6     2       NONE
 28/03 AM  10.6/11.1   1.1/ 1.6  -0.2/ 0.2     2       NONE

BOSTON HARBOR
MLLW CATEGORIES - MINOR 12.5 FT, MODERATE 15.0 FT, MAJOR 16.0 FT
MHHW CATEGORIES - MINOR 2.4 FT, MODERATE 4.9 FT, MAJOR 5.9 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/01 PM  10.8/11.3   0.7/ 1.1   0.1/ 0.6     1       NONE
 26/01 AM  12.2/12.7   2.1/ 2.6   0.1/ 0.6     1      MINOR
 26/02 PM  10.7/11.2   0.6/ 1.1   0.1/ 0.6     1       NONE
 27/02 AM  11.9/12.4   1.8/ 2.2   0.1/ 0.6     1       NONE
 27/03 PM  10.6/11.1   0.5/ 1.0   0.1/ 0.6     1       NONE
 28/03 AM  11.1/11.6   1.0/ 1.5  -0.2/ 0.2     1       NONE

REVERE
MLLW CATEGORIES - MINOR 12.5 FT, MODERATE 15.0 FT, MAJOR 16.5 FT
MHHW CATEGORIES - MINOR 2.6 FT, MODERATE 5.1 FT, MAJOR 6.6 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/01 PM  10.7/11.2   0.8/ 1.3   0.1/ 0.6     1       NONE
 26/01 AM  12.0/12.5   2.1/ 2.6   0.1/ 0.6     1       NONE
 26/02 PM  10.6/11.1   0.7/ 1.1   0.1/ 0.6     1       NONE
 27/02 AM  11.7/12.2   1.8/ 2.2   0.1/ 0.6     1       NONE
 27/03 PM  10.5/11.0   0.6/ 1.1   0.1/ 0.6     1       NONE
 28/03 AM  10.9/11.4   1.0/ 1.5  -0.2/ 0.2     1       NONE

SCITUATE
MLLW CATEGORIES - MINOR 11.5 FT, MODERATE 14.0 FT, MAJOR 16.0 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 4.3 FT, MAJOR 6.3 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/01 PM  10.1/10.6   0.4/ 0.9   0.1/ 0.6     1       NONE
 26/01 AM  11.6/12.1   1.9/ 2.3   0.1/ 0.6     1      MINOR
 26/02 PM  10.1/10.6   0.4/ 0.9   0.1/ 0.6     1       NONE
 27/02 AM  11.4/11.9   1.7/ 2.2   0.1/ 0.6     1       NONE
 27/03 PM  10.1/10.6   0.4/ 0.9   0.1/ 0.6     1       NONE
 28/03 AM  10.6/11.1   0.9/ 1.4  -0.2/ 0.2     1       NONE

SANDWICH / DENNIS
MLLW CATEGORIES - MINOR 13.0 FT, MODERATE 14.0 FT, MAJOR 15.5 FT
MHHW CATEGORIES - MINOR 2.7 FT, MODERATE 3.7 FT, MAJOR 5.2 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/01 PM  10.5/11.0   0.2/ 0.7   0.1/ 0.6     1       NONE
 26/01 AM  12.0/12.5   1.7/ 2.2   0.1/ 0.6     1       NONE
 26/02 PM  10.5/11.0   0.2/ 0.7   0.1/ 0.6     1       NONE
 27/02 AM  11.7/12.2   1.4/ 1.9   0.1/ 0.6     1       NONE
 27/03 PM  10.4/10.9   0.1/ 0.6   0.1/ 0.6     1       NONE
 28/03 AM  10.9/11.4   0.6/ 1.1  -0.2/ 0.2     1       NONE

PROVINCETOWN HARBOR
MLLW CATEGORIES - MINOR 12.5 FT, MODERATE 13.5 FT, MAJOR 15.0 FT
MHHW CATEGORIES - MINOR 2.4 FT, MODERATE 3.4 FT, MAJOR 4.9 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/01 PM  11.0/11.5   0.9/ 1.4   0.1/ 0.6     1       NONE
 26/01 AM  12.4/12.9   2.2/ 2.7   0.1/ 0.6     1       NONE
 26/02 PM  11.0/11.5   0.9/ 1.4   0.1/ 0.6     1       NONE
 27/02 AM  12.1/12.6   2.0/ 2.5   0.1/ 0.6     1       NONE
 27/03 PM  10.9/11.4   0.8/ 1.3   0.1/ 0.6    1-2      NONE
 28/03 AM  11.4/11.9   1.3/ 1.8  -0.2/ 0.2    1-2      NONE

CHATHAM - EAST COAST
MLLW CATEGORIES - MINOR 9.5 FT, MODERATE 12.0 FT, MAJOR 13.0 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 4.3 FT, MAJOR 5.3 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/02 PM   5.7/ 6.2  -2.0/-1.5   0.1/ 0.6    1-2      NONE
 26/02 AM   7.0/ 7.5  -0.8/-0.2   0.1/ 0.6     2       NONE
 26/03 PM   5.7/ 6.2  -2.0/-1.5   0.1/ 0.6    1-2      NONE
 27/03 AM   6.9/ 7.4  -0.9/-0.4   0.1/ 0.6     2       NONE
 27/04 PM   5.7/ 6.2  -2.0/-1.5   0.1/ 0.6    2-3      NONE
 28/04 AM   6.2/ 6.8  -1.5/-1.0  -0.2/ 0.2     2       NONE

CHATHAM - SOUTH COAST
MLLW CATEGORIES - MINOR 9.0 FT, MODERATE 10.5 FT, MAJOR 11.5 FT
MHHW CATEGORIES - MINOR 4.5 FT, MODERATE 6.0 FT, MAJOR 7.0 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/02 PM   3.9/ 4.4  -0.7/-0.2   0.1/ 0.6     1       NONE
 26/02 AM   4.9/ 5.4   0.4/ 0.9   0.1/ 0.6     1       NONE
 26/03 PM   3.9/ 4.4  -0.7/-0.2   0.1/ 0.6    1-2      NONE
 27/03 AM   4.7/ 5.2   0.2/ 0.8   0.1/ 0.6     1       NONE
 27/04 PM   4.0/ 4.5  -0.6/-0.1   0.1/ 0.6     2       NONE
 28/04 AM   4.2/ 4.7  -0.2/ 0.2  -0.2/ 0.2     2       NONE

BUZZARDS BAY - WOODS HOLE
MLLW CATEGORIES - MINOR 5.5 FT, MODERATE 7.0 FT, MAJOR 8.5 FT
MHHW CATEGORIES - MINOR 3.5 FT, MODERATE 5.0 FT, MAJOR 6.5 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/10 AM   3.0/ 3.5   1.0/ 1.5   0.2/ 0.7     1       NONE
 25/10 PM   3.5/ 4.0   1.5/ 2.0   0.2/ 0.7    1-2      NONE
 26/11 AM   2.8/ 3.4   0.9/ 1.4   0.1/ 0.6     1       NONE
 26/11 PM   3.2/ 3.7   1.2/ 1.7   0.1/ 0.6     1       NONE
 27/12 PM   2.7/ 3.2   0.8/ 1.3   0.1/ 0.6     1       NONE
 28/12 AM   2.7/ 3.2   0.7/ 1.1  -0.2/ 0.2     1       NONE

WINGS NECK
MLLW CATEGORIES - MINOR 6.5 FT, MODERATE 9.0 FT, MAJOR 11.5 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 4.7 FT, MAJOR 7.2 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/10 AM   5.0/ 5.5   0.7/ 1.1   0.2/ 0.7     1       NONE
 25/10 PM   5.7/ 6.2   1.4/ 1.9   0.2/ 0.8     1       NONE
 26/11 AM   4.7/ 5.2   0.5/ 1.0   0.1/ 0.6     1       NONE
 26/11 PM   5.2/ 5.7   1.0/ 1.5   0.1/ 0.6     1       NONE
 27/11 AM   4.7/ 5.2   0.5/ 1.0   0.2/ 0.7     1       NONE
 28/12 AM   4.7/ 5.2   0.4/ 0.9  -0.2/ 0.3     1       NONE

NANTUCKET HARBOR
MLLW CATEGORIES - MINOR 5.0 FT, MODERATE 6.5 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.4 FT, MODERATE 2.9 FT, MAJOR 4.4 FT

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/02 PM   3.2/ 3.7  -0.5/ 0.0   0.1/ 0.6     2       NONE
 26/02 AM   4.2/ 4.7   0.6/ 1.1   0.1/ 0.6     2       NONE
 26/03 PM   3.2/ 3.7  -0.3/ 0.2   0.1/ 0.6    1-2      NONE
 27/03 AM   4.0/ 4.5   0.4/ 0.9   0.1/ 0.6     2       NONE1
 27/04 PM   3.2/ 3.7  -0.3/ 0.2   0.1/ 0.6    1-2      NONE
 28/04 AM   3.5/ 4.0  -0.2/ 0.3  -0.2/ 0.2     1       NONE

NANTUCKET EAST COAST - EROSION IMPACTS

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/02 PM   3.7/ 4.2  -0.5/ 0.0   0.1/ 0.6     2       NONE
 26/02 AM   4.6/ 5.1   0.5/ 1.0   0.1/ 0.6    2-3      NONE
 26/03 PM   3.7/ 4.2  -0.3/ 0.2   0.1/ 0.6     2       NONE
 27/03 AM   4.5/ 5.0   0.4/ 0.9   0.1/ 0.6     2       NONE
 27/04 PM   3.7/ 4.2  -0.5/ 0.0   0.1/ 0.6    2-3      NONE
 28/04 AM   4.0/ 4.5  -0.2/ 0.3  -0.2/ 0.2     2       NONE

NANTUCKET - MADAKET AREA EROSION IMPACTS

             TOTAL      TOTAL    DEPARTURE
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD
            FT MLLW    FT MHHW       FT       FT      IMPACT
 --------  ---------  ---------  ---------  -------  --------
 25/02 PM   2.6/ 3.1   1.2/ 1.7   0.1/ 0.6     3       NONE
 26/02 AM   3.0/ 3.5   1.6/ 2.0   0.1/ 0.6     3       NONE
 26/03 PM   2.6/ 3.1   1.2/ 1.7   0.1/ 0.6    2-3      NONE
 27/03 AM   3.0/ 3.5   1.6/ 2.0   0.1/ 0.6    2-3      NONE
 27/03 PM   2.6/ 3.1   1.2/ 1.7   0.1/ 0.6     3       NONE
 28/04 AM   2.5/ 3.0   1.1/ 1.6  -0.2/ 0.2     3       NONE

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Jun 25, 3:15 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 25, 3:15 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
315 PM EDT Sun Jun 25 2017

.SYNOPSIS...
Scattered showers and isolated thunderstorms will diminish early
tonight. Additional upper level disturbances move across New
England on Monday and Tuesday, bringing a few showers or
isolated thunderstorm. Then a warming trend begins for the
latter half of the week with a return to summer heat and
humidity by Friday. A warm front may bring some showers Thursday
with more showers and thunderstorms possible Friday and
Saturday. A backdoor front may drop south into the region
Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...

Lingering instability along with the right entrance region of
the upper jet...this may support a few showers/tstms through the
first hours of the night. Upper shortweave moving along the
Canadian border moves off to the northeast tonight. The
instability will diminish and the upper jet will shift southeast
during the night, so expect any showers to end and skies clear.

Clearing skies and light wind will allow some radiational
cooling. With dew points in the 50s, expect min temps mainly in
the 50s...except low 60s in some urban centers.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...

Upper flow remains cyclonic. A weak shortwave moves through the
flow and across New England on Monday. Temps aloft will be a
couple of degrees cooler, with solar heating working on the
surface temperatures. The resulting lapse rates should be
favorable for a few showers/tstms.

Mixing will again reach high, up to 800 mb or a little higher.
Temps at that level, equivalent to 11C at 850 mb, will support
max temps in the upper 70s and the low 80s.

Convection will again diminish after sunset with clearing skies
and light wind. With dew points in the 50s, expect min temps in
the 50s and low 60s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Highlights...

* A few showers/isold t-storm possible Tue/Wed
* Warming trend toward end of the week with return to summer
  heat/humidity by Fri
* A few showers possible Thu with sct showers/t-storms Fri/Sat
* Backdoor front possible Sat but low confidence

Overview...

Mid level trof will begin to exit the northeast Wed, followed by
building heights as subtropical ridge builds over the western
Atlantic. Polar jet will be in the vicinity of New Eng late in the
week into the weekend which will leave us susceptible to weak
shortwave passages and bouts of showers and t-storms. Temps starting
out slightly below normal Tue then warming through the end of the
week. Will have to watch a backdoor front for next Sat.

Details...

Tuesday and Wednesday...

Fairly robust shortwave lifts NE from the Gt Lakes Tue with mid
level trof moving into New Eng by Tue evening before exiting on Wed.
Increasing dynamic forcing and 500 mb temps cooling to -18 to -20C
will bring sct showers and isold t-storms to SNE Tue into Tue
evening with best chance in the interior. ECMWF is showing a more
amplified trof with a second shortwave rotating around and inducing
a coastal low south of New Eng Tue night with area of rain for SE
New Eng. This does not have support of other global models so we
have discounted for now but something to watch in later forecasts.
On Wed, mid level trof begins to exit the region but 500 mb temps
around -21C through 18z before warming toward evening. Moisture is
limited but can't rule out a few showers given the rather cold temps
aloft. Temps mid/upper 70s Tue and a few degrees warmer on Wed.

Thursday...

Increasing warm advection pattern as warm front approaches from the
SW will lead to increasing clouds. GFS and ECMWF differ on the
positioning of the warm front which impacts sensible weather and
temps. GFS lifts the front to the north with main focus for
showers/t-storms to the north and west. ECMWF holds the front to the
south with wetter and much cooler conditions. A low confidence
forecast this far out so minimal changes were made to PoPs and temps
and will have chc pops in the interior. Higher theta-e air and
better instability remains to the west where best t-storm chances
are. Gusty SW winds developing, especially in the coastal plain as
low level jet develops. The risk for t-storms will increase Thu
night as higher theta-e air moves in.

Friday...

Warm sector airmass with low level theta-e ridge axis across the
region and decent instability so expect sct showers and t-storms
developing. Difficult to pinpoint shear profiles this far out but it
does appear the region will be on the southern edge of stronger deep
layer shear so severe weather is possible. Temps should reach well
into the 80s to near 90 degrees but cloud cover could have some
impact. Very humid with dewpoints near 70.

Saturday...

Tricky forecast as we may be dealing with a backdoor front close to
New Eng. Impossible to know where this front will be but there is
potential for a sharp temp gradient across the region depending on
where the front is located. Very warm/humid south of the front with
temps well into the 80s but much cooler to the north of the boundary
with 60s possible. It will all depend on where the front is.
Continued risk for showers/t-storms, mainly south and west of the
boundary.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Monday Night/...High confidence.

Tonight...

VFR. Evening showers and scattered thunderstorms, especially in
Western and Central Mass, will diminish. Brief MVFR vsbys in any
showers. Clearing skies overnight with light winds.

Monday into Monday night...

VFR. Daytime heating will develop cumulus clouds with bases
4000-5000 feet. These will lead to scattered showers and a few
thunderstorms. Brief vsbys below 5 miles in any showers.

Clouds and showers dissipate after sunset.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Tuesday through Friday/...

Tuesday and Wednesday...High confidence.
Mainly VFR. A few showers and isold t-storm possible Tue and still
can't rule out a shower on Wed.

Thursday...Moderate confidence.
Mainly VFR with cigs lowering from NW to SE. Afternoon showers
possible in the interior with showers/t-storms possible all SNE Thu
night. Gusty SW winds developing, especially coastal plain.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Monday Night/...High confidence.

High pressure offshore with west to southwest winds. Speeds
should remain 20 knots or less. Seas have diminished, and should
remain at 4 feet or less through the period.

Outlook /Tuesday through Friday/...

Tuesday and Wednesday...High confidence. Quiet boating weather with
winds and seas below SCA. Gusts to 20 kt possible nearshore waters.

Thursday...Moderate confidence. Increasing SW winds with gusts to
25+ kt likely, especially over nearshore waters. Building seas may
reach 8 ft over southern waters Thu night. Chance of showers and
thunderstorms Thursday night.

&&

.TIDES/COASTAL FLOODING...

High astronomical tides have peaked at most spots, but still at
high levels for at least one more cycle. The overnight tide
cycle will be the one of concern, with Boston reaching 12.2 feet
after midnight tonight. Tidal departures will be around 0.3 to
0.4 feet along the Massachusetts East Coast. This means
conditions will be high enough along the Mass East coast for at
least some minor splashover at high tide.

Subsequent high tides will be trending lower, and thus less of a
risk for splashover concerns.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...WTB/KJC
NEAR TERM...WTB/KJC
SHORT TERM...WTB
LONG TERM...KJC
AVIATION...WTB/KJC
MARINE...WTB/KJC
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 25, 3:26 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
326 PM EDT Sun Jun 25 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-261930-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
326 PM EDT Sun Jun 25 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-261930-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
326 PM EDT Sun Jun 25 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:22 PM EDTSmall Craft Advisory for Hazardous SeasBOX17 hr
Jun 25, 5:34 PM EDTSpecial Weather StatementBOXPlymouth26 min
Jun 25, 6:36 PM EDTSpecial Weather StatementBOXWorcester39 min
Jun 25, 7:56 PM EDTSpecial Weather StatementBOXWorcester49 min

Nearby

Coastal Flood Statements in Massachusetts, 2017Every coastal flood statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.